advertisement
Question
Posted by: Yas | 2008/01/28

MIRENA DEVICE

Hi Im 35yrs old had mirena fitted in beginning of Dec 07. Insertion was very painful and the pain lasted a week. then subsided. Got period on 31 Dec 07 and has not stopped since Saturday 26.01.08. Dr prescribed Othoest to balance my hormones and then last week gave in an antibiotic. I have terrible bloatedness, tender breasts. Does this happen everytime I get a period. Shouldn't the mirena device help reduce the flow. I have already being sterlised 2 years now and have had very heavy bleeding and painful cramps and the dr suggested the mirena.

Don't know what to do. I feel like removing it. But what would be my next option for the heavy and clotting bleeding and cramps.

Should I consider a hysterectomy.

Thanks
Yas

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It takes several months for the Mirena to have an effect. I would suggest that you be patient and wait a bit longer.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: nicky | 2008/10/22

.

Reply to nicky
Posted by: Sexy | 2008/08/25

hi guys, I need to get mirena in. I need advice on where to get it and indication of cost.

Reply to Sexy
Posted by: Yas | 2008/03/25

Since Jan I have been seeing my gyn regularly (every 3/4 weeks). Anyway the bleeding has not stopped once since then not even spotting. It is just a continuous period. Last week I told my gyn that the anemia has worsened and that the fatigue is worse than ever and no multivitamins non iron tabs seem to be changing anything. i last visit beginning of March he suggested D&C or ablation and then he said maybe best hysterectomy. After all this bleeding I thinks its the best solution coz no meds have help and now there are cysts on both ovaries and I am in extreme discomfort all the time, especially when I sit and my job entails alot of sitting.

Anyway, the gyn called a suggested we remove mirena first b4 hysterectomy. The bleeding and clotting has gotten worse since I started a period in December 2007. It seems as though I am shedding myself from inside and pass out alot of chunks. Could this be anyting else. Extremely worried and now I have been having severe dizziness on and off every other day.

Please advice what I should suggest the dr do.

Reply to Yas

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement